Healcon.com : Connected Healthcare Software
Healcon.com : Connected Healthcare Software
  Topics Pressure bandage

Pressure bandage

Find latest answers to Pressure bandage questions, Pressure bandage articles, Pressure bandage news and clinic/doctors who deal with Pressure bandage.

My mother is 75 yrs old and she regularly complains of pain in her joints for the the last 3-4 years.she has normal blood pressure and is not diabetic.kindly advise any blood tests and medications for her ?

Dear patient Your mother is suffering from post - menopausal senile osteoporosis. her bones have become weak due to deficiency of calcium and vitamin D. this usually occurs in old age and after menopause.get the following investigations done: dexa bone scan , vitamin D level , blood calcium , complete haemogram and blood urea.Consult a orthopaedic surgeon who will advise you medications according to your test reports. ...

Read Complete Answer


I have been prescribed 5mg of Lexapro ( name brand) one time daily. I have noticed that my heart rate and blood pressure is normal when sitting or laying down but ( 118-70, 76) and jumps up a lot when I stand ( 136/89, 134) Could this be because of the medication? If so is this something that will go away after awhile or do I need to change medications.

Hi, The drug you are taking is from SSRI group(selective serotonin receptor inhibitor group) which is the latest group to be added in depression and has less side effects as compared to other groups given in depression . Although there are many side effects but you are specifically asking me about heart rate and blood pressure. Usually the blood pressure should not rise specifically on standing as the gravity occurs and usually the blood pressure falls down a little. The heart rate can increa ...

Read Complete Answer


Need an monthly check up package for cholesterol. Doctors has mentioned that bcs of cholesterol and less exercise i got blood pressure. I am doing walking / exercise from last one year still i see the same with blood pressure. is there way to become normal ?

Hi, When you started having amalog (probably amlodipine),I suppose,and till now you have not shown any kind of improvement ,which means higher doses should also be started. This is very true that you have very high triglyceride levels,which can also lead you to have insulin resistance in future,which is not good for you and can also make it difficult to reduce your b.p,what your doctor also says. If your b.p is not reduced generally you will have to reduce your cholesterol levels also may be ...

Read Complete Answer


hi, I am 26 year old male.My heart pulse rate is 100 bpm at rest, blood pressure range from 120-136/80-90, when high blood pressure I have pain behind eye and headache. I also feel chest tightness sometime. when I walk or do physical activity I can feel slight breath. From recent blood work my chelostorel is 245. what could be the problem?

Hi, You should try to lower it right now with diet first for 3-4 months. If no effects are seen then you may go on with drugs for this(raised cholesterol). Your blood pressure is not high otherwise it is just a little raised for your age. As soon as your cholesterol comes down your b.p will also reduce. If you have chest tightness,it can also be due to allergy(asthma). If you want to go for further test there are many tests but for now probably ECG is enough for you. if that is normal you don ...

Read Complete Answer



BLOOD PRESSURE

Hi, you mentioned three different problems 1)blood pressure- you are already taking pills for that amlong-h ,however you did not mention the dose.since when do you feel that your b.p is not getting controlled,well the dose of the tablet can be increased or its frequency can be increased to control blood pressure depending on your examination. secondly you mentioned is drowsiness after sex,this might be due to some kind of dehydration as suggested by your history, i will suggest you to have pl ...

Read Complete Answer


when iam using Tab rosutec-10 mg along with High blood pressure medication i am getting giddiness.is it with tablet rosutec or any other problem?pl answer

Hi, If you have newly been prescribed with drug rosutec then there are quite a few chance of it causing you giddiness.as it can have side effects like this initially.Usually any drug that alters the metabolism of your body like anti hypertensives,anti diabetic agents,anti lipidemic drugs can take time to settle with your body. Other side effects are like headache,drowsiness,abdominal pain,chest pain, and sweating. Other wise there can be a number of causes to giddiness do you have any other pr ...

Read Complete Answer



Started taking Dolonex 07 for tooth ache. Blood Pressure when cheked is 150/90. Is it because of this medicine? My usual BP was 120/80.

No. To get an accurate blood pressure one should get a reading every 2 hours for a day and get the mean average because blood pressures vary from time to time like it is lesser in the morning than evening then again at night. Please recheck your blood pressure ...

Read Complete Answer


I have a white discharge (sperms) while I put pressure for the bowl, this is persisting since very long but recently it has become almost every day from last one month? what shall I do , is there any medicine?

Hi, We will first confirm the thing by doing urine routine and microscopic analysis and also an ultrasound abdomen to rule out any pathology in kidney and to look for any local cause,then this can be left as such also if there is no local pathology. This is mostly a pschosexual illness and nothing has to be done,if you watch excessive porn you will have to leave or may be if you have continous thought about sex then you will have to get busy with other activities so as to come out of such prob ...

Read Complete Answer


Dr. Sameer Kad

  • Orthopedist
  •  New Delhi, India
  •  350 Doc Points

Dr. Puneet Madan

  • General Physician
  •  New Delhi, India
  •  1048 Doc Points

Dr. Alok Kalyani

  • Rheumatologist
  •  New Delhi, India
  •  454 Doc Points

Dr. Sanjay Pandey

  • Homeopathist
  •  Kolkata, India
  •  246 Doc Points

Dr. Dinal Thakkar

  • Internal Medicine
  •  Ahmedabad, India
  •  103 Doc Points

Dr. Niraj Mahajan

  • Obstetrician and Gynecologist
  •  Mumbai, India
  •  147 Doc Points

Dr. PAPPU SARMA

  • Internal Medicine
  •  Amalapuram, India
  •  106 Doc Points

Dr. shyamala R.KOPP

  • General Physician
  •  Gokak, India
  •  175 Doc Points

Dr. AKHTARHUSAIN MANSURI

  • Dentist
  •  Mumbai, India
  •  218 Doc Points

Dr. imran hussain

  • Internal Medicine
  •  Hyderabad, India
  •  120 Doc Points
Copyright © 2014, Healcon Labs Pvt. Ltd..All Rights Reserved
Trends -